# SDR KBMA113855

- Difficulty date: May 10, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bolt
- Part number: MS906007
- Condition: Broken
- Location: Engine
- Part time: 12,317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBINE OIL PSI NOZZLE TO NR 5 BEARING ATTACHMENT BOLT BROKEN.  REPLACED WITH  SERVICEABLE UNIT.
